# SDR DALA2024061906220

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 31,300 hours, 3,978 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3327 ODOR OF JET FUEL AT 4L DOOR INTERMITTENT BUT VERY NOTICEABLE APPEARS COINCEDENTAL WITH TRIM TANK TRANSFER TO WING TANKS. CORRECTIVE ACTION: PERFORMED OPS TEST AND GVI PER A330 AMM 28-27. NO DEFECTS NOTED. (6141962)
